# SDR ASAA0852822

- Difficulty date: April 17, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 2,936 hours, 880 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989083
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN ZONE TEMPERATURE ANNUNCIATION OCCURRED.  BITE TEST INDICATED RIGHTHAND PACK TRIM MODULATING VALVE AT FAULT.  RESET, OP CHECKED OK.
